Skip to main page content

Mr. Christopher Mick

He/Him

Executive Director
Space St. Croix

Christopher Mick is the Executive Director of the STEAM educational 501c3, Space St. Croix. The name? Space, because Space is awesome, and St. Croix, which is the river that flows alongside his hometown of Hudson, WI.

Christopher is also a NASA Solar System Ambassador, International Teacher Liaison (Flight 19-22)the STEAM Programmer at the Hudson Area Public Library, and a blogger for the Space Science Institute, through the STAR net libraries website. A past NASA Social participant, Christopher also writes occasional science articles for his local newspaper and advises the Hudson High School - Space Club.

 

Sessions in which Mr. Christopher Mick attends

Thursday 4 February, 2021

Time Zone: (GMT-06:00) Central Time (US & Canada)
8:15 AM
8:15 AM CST - 9:15 AM CST | 1 hour
Keynote

Dr. Kjell N. Lindgren was selected by NASA in 2009. He spent most of his childhood abroad and returned to the U.S. to complete his education and earn a Doctorate of Medicine from the University of Colorado. He is board certified in emergency and aerospace medicine. After serving as the Deputy Crew Surgeon for STS-130 and Expedition 24, he was selected as an astronaut in June 2009 as one of 14 members of the 20th NASA astronaut class. Dr. Lindgren flew on Expedition 44/45 and logged 141 days i...

9:30 AM
9:30 AM CST - 10:15 AM CST | 45 minutes
Networking Lounges and Tours

Our sister planet Venus could serve as a model for many exoplanets soon to be discovered in the upcoming era of new space telescopes, such as James Webb and others. Venus may have been far more Earth-like than its present climate state, which is inhospitable and more like that inside a pressure-cooker oven with surface temperatures of 450 C (842 F) and pressures equivalent to 1,000 meters (0.62 miles) under the sea. How did Venus evolve from a past "habitable" state to its present one, and ho...

10:30 AM
10:30 AM CST - 11:30 AM CST | 1 hour
Networking Lounges and Tours

A live, narrated tour of the Stennis Space Center and Marshall Space Flight Center with some incredible experts at these amazing facilities. Q&A session to follow.Karma Snyder:Karma graduated from Auburn University with a Bachelor’s of Science degree in Mechanical Engineering and a Masters of Aerospace Engineering also from Auburn University. After her undergrad degree she went to work for Pratt & Whitney on the ...

11:30 AM
11:30 AM CST - 12:30 PM CST | 1 hour
Panel

The newest Mars rover is landing in just a few weeks! Find out the latest, innovative technology that has gone into this rover to explore the red planet.Clara O’Farrell Originally from Buenos Aires, Argentina, O'Farrell moved to the US on her 19th birthday to start college. After studying Aerospace Engineering at Princeton, she completed a Ph.D. at Caltech where her research was focused on the fluid dynamics of jellyfish swimm...

Friday 5 February, 2021

Time Zone: (GMT-06:00) Central Time (US & Canada)
8:00 AM
8:00 AM CST - 9:00 AM CST | 1 hour
Keynote

How did we get here from the Big Bang? Astronomers, geologists, and biologists all look back in time to work out the picture. I will show the history of the universe from the Big Bang to now, and how we found out. I will show the basic forces leading to complexity, from hurricanes to life. And how far can we go? That depends on our ingenuity, and on what Nature gives us to work with. Let’s get on with it!John C. MatherDr. Mather is the Senior Proje...

9:15 AM
9:15 AM CST - 10:45 AM CST | 1 hour 30 minutes
Networking Lounges and Tours

Get to go where very few people get to go...The Floor of the Vehicle Assembly Building at the Kennedy Space Center. Talk to experts about Orion! Joshua Santora, Public Affairs Specialist, Launch Commentator, and past SEEC presenter, will provide a LIVE tour through portions of the VAB, where he and two subject matter experts will provide an upd...

12:45 PM
12:45 PM CST - 1:45 PM CST | 1 hour
Panel

Do you want to find out about the latest NASA innovation for human exploration? Then this is the panel for you. Learn about the upcoming Artemis Mission and all of the innovation being developed to explore the Moon and keep our astronauts safe.Dr. Kathleen Boggs serves as the Capability Integration Strategy Lead in Human Exploration and Operations Mission Directorate at NASA. She leads strategic planning for development and demonstrat...

2:45 PM
2:45 PM CST - 3:30 PM CST | 45 minutes
Networking Lounges and Tours

Along with your guide, Stephanie McMahon take a journey and exlpore Space Center Houston's Saturn V building and Rocket Park.

6:00 PM
6:00 PM CST - 10:00 PM CST | 4 hours
Community EngagementSEEC Virtual Banquet

A highlight of SEEC is the Friday evening banquet, and this year will be no exception. The evening will kick off with a heartfelt welcome and thank you to all organizers, presenters, and participants. This will be followed by the announcement of the Cherri Brinley Outstanding Educator Award. The evening’s celebrations will continue in special Virtual Lounges where guests can mingle, chat and try their hand at our offerings. Be sure to pop in and out of any lounges to enjoy all the amazing act...

Saturday 6 February, 2021

Time Zone: (GMT-06:00) Central Time (US & Canada)
7:00 AM
7:00 AM CST - 11:55 PM CST | 16 hours 55 minutes
Networking Lounges and Tours

ATTENDEES MUST ENTER PASSWORD TO VIEW TOURS:   SEEC2021!Join our virtual tours of Space Center Houston as well as other partner tours.SEEC 2021 Sp...

12:15 PM
12:15 PM CST - 1:15 PM CST | 1 hour
Grades K-12

Join us for a special panel on the research being conducted on the International Space Station. The event will be led by Dr. Liz Warren, Ph.D., Senior Program Director, ISS National Laboratory. Lucie LowDr. Lucie Low is a Scientific Program Manager for the NIH Tissue Chips (also known as ‘organs-on-chips’) program at the National Center for Advancing Translational Sciences (NCATS) at the National Institutes of Health (NIH). She is also the NIH-NASA Liaison Point of Contac...

2:15 PM
3:15 PM
3:15 PM CST - 4:15 PM CST | 1 hour
Keynote

Persevering with innovation is a consistent theme in science fiction and in real life. Join us as author Andy Weir, astronaut Cady Colman, and IntelChief Data Scientist Melvin Greer, discuss ScienceFiction, ScienceFuture, and ScienceNow through the lens of space exploration and Andy’s new book Project Hail Mary.Andy Weir built a two-decade career as a software engineer until the success of his first published novel, The Martian, allowe...